# SDR JYDR20210715194

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N154AC
- Make and model: Skrsky S64E
- Aircraft serial: 64037
- Aircraft time: 16,881 hours, 11,422 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 13,453 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JFTD12A4A
- Part serial: 672597
- Condition: Overtemp
- Location: Nr 1
- Part time: 13,453 hours
- Stage of operation: FF
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SHORT FINAL FOR WATER DROP. PILOT HEARD LOUD WOOSH SOUND FOLLOWED BY ROLLBACK CONDITIONS, 65% CHIME, 60% WARNING T5 RISING, N1 DROPPING. AIRCRAFT LANDED AT FIRST AVAILABLE LANDING AREA. THIS IS A PRELIMINARY REPORT TO MEET REPORTING TIME LIMITS.
